# SDR S2YA03036

- Difficulty date: December 9, 2003
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N358SK
- Make and model: Dorner DO328300
- Aircraft serial: 3188
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Valve
- Part number: 4068B000002
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 5,881 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLT 2158 - MKE-IND, DURING TAKEOFF, THE CREW NOTED A RT PACK BLUE CASS MESSAGE FOLLOWED BY A BLEED SOV YELLOW CASS MESSAGE.  THE ABORTED THE TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE REPLACED THE FLOW CONTROL VALVE, OPS CHECKED THE SYSTEM AND RETURNED THE A/C TO SERVICE.  (M)
